# SDR DXTA2013081905480

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N877QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0066
- Aircraft time: 2,705 hours, 1,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Terminal
- Condition: Arced
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNING RUBBER ON TAKEOFF.   LAVATORY WATER HEATER BUCKLE OF THE RETAINING STRAP CAME IN CONTACT WITH TERMINAL AND ARCED WHITE SPARKS.   TROUBLESHOT SYSTEM ROUTED WIRES FOR WATER TANK IAW MM 20-10-00-52.
